Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

NOT

Posted by on May. 22, 2007 at 7:55 PM
  • 3 Replies
  • 196 Total Views
I am not feeling so well the last couple days, i dont know why. i think my meds again... the dr.said i could not use the Genaric dilantin  and i went back on the real stuff the other day.. thank god the headach has stopped(its been there a whole month), my hubby says that why i feel so week,,,, hope he is right and its nothing eles.... nothing ever is just that easy for me.. its always something big.... hope all is well with everyone?  love ya'll tammy
by on May. 22, 2007 at 7:55 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
kymbernv
by on May. 22, 2007 at 8:30 PM
Hey there Tammy,
Sorry to hear that you aren't feeling well, but happy to hear that the headache is gone....oh my goodness....those headaches can absolutely suck the energy out of ya.
Hopefully back on the regular dilantin will make a difference and you will feel better. Keep in touch though and let us know!
Kymber

Cher53
by Group Owner on May. 23, 2007 at 8:10 PM

 Tammy:
Thanks for the invite I hope your feeling better give me a shout if I can do anything to help ya, I have had Epilepsy since I was 13 Grand-mal I have been very fortunate I haven't had a seizure since 1996. I take dilantin and mysoline. I really hope you are feeling better gotta run and get to the grocery
                                                    Cheryl

sweetpeasmom1
by New Member on May. 23, 2007 at 8:20 PM
And they say generics are the same as Brand Names...HA!  I'm glad to hear the headache is better.  I hope you start feeling better soon!  lol, Lynelle
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN